# SDR IPXA2011121970741

- Difficulty date: December 19, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INADVERTENTLY DEPLOYED DEFERRED IAW MEL.   INSTALLED SLIDE PREVIOUSLY INSTALLED ON LP 822015/3 IAW MM 25-61-15-4.  OK FOR SERVICE.
